MathSciNet Relay Station
MathSciNet bibliographic data
MR1415799 (98a:35130) 35Q99 (34G20 35B99 47H20 65M60 76D05)
Cockburn, Bernardo; Jones, Don A.; Titi, Edriss S. Estimating the number of asymptotic degrees of freedom for nonlinear dissipative systems. Math. Comp. 66 (1997), no. 219, 1073–1087.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement